Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 22 found articles
 
 
  t-Structures on stable derivators and Grothendieck hearts
 
 
Title: t-Structures on stable derivators and Grothendieck hearts
Author: Saorín, Manuel
Šťovíček, Jan
Virili, Simone
Appeared in: Advances in mathematics
Paging: Volume 429 () nr. C pages p.
Year: 2023
Contents:
Publisher: The Author(s)
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 22 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands